# SDR FDEA202203220631

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 64,789 hours, 16,766 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB11629
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING FORMER REPAIR FOUND AT LEFT HAND WING LEADING EDGE   CAVITY STATION XOS= 559.  EVALUATED AND FOUND FORMER REPLACED BY FABRICATION IN ACCORDANCE WITH SRM 51-  33-01-0G AND DOUGLAS DRAWING ARB1162 REVISION S. EO 1-5100-7-5001 B7 PART 1, TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION AND TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
